# SDR CNMA201908070003

- Difficulty date: July 28, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N432AX
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 91,384 hours, 14,878 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: B-Nut
- Condition: Loose
- Location: Governor
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

# 1 ENGINE SHOWED EXCESSIVE OIL CONSUMPTION DURING FLIGHT CORRECTIVE ACTION: FOUND 1 EACH B NUT LOOSE AT FVEC GOV TIGHTENED IAW OAI 767 AMM 79-21  RAN ENGINE FOR 1 HR AT HIGHT POWER  OPS / LEAK CK NORMAL PER 767 AMM 71-00-00 TEST 10  OK FOR SVC
